Browse/Search Results:  1-2 of 2 Help

Selected(0)Clear Items/Page:    Sort:
Hopf bifurcation analysis of a predator-prey model with Holling-II type functional response and a prey refuge 期刊论文
NONLINEAR DYNAMICS, 2019, 卷号: 97, 期号: 2, 页码: 1439-1450
Authors:  Zhou, Yong;  Sun, Wen;  Song, Yinfang;  Zheng, Zhigang;  Lu, Jinhu;  Chen, Shihua
Favorite  |  View/Download:116/0  |  Submit date:2020/01/10
Holling-II type  Refuge  Hopf bifurcation  The largest Lyapunov exponent  
Strange attractors on pseudospectral solutions for dissipative Zakharov equations 期刊论文
ACTA MATHEMATICA SCIENTIA, 2004, 卷号: 24, 期号: 3, 页码: 321-336
Authors:  Ma, SQ;  Chang, QS
Favorite  |  View/Download:69/0  |  Submit date:2018/07/30
strange attractors  psendospectral method  Zakharov equations